Journal of Mathematical Sciences

, Volume 116, Issue 1, pp 3035–3041

The Arrangement of Long and Short Root Subgroups in a Chevalley Group of Type G2

Authors

  • V. V. Nesterov
    • The Baltic State Technical University
Article

DOI: 10.1023/A:1023419230216

Cite this article as:
Nesterov, V.V. Journal of Mathematical Sciences (2003) 116: 3035. doi:10.1023/A:1023419230216

Abstract

The subgroups generated by a long and a short root subgroup in a Chevalley group of type G2 are described, and the orbits of the group acting on such pairs by simultaneous conjugation are classified. Bibliography: 18 titles.

Copyright information

© Plenum Publishing Corporation 2003